Entrelacement des restrictions des représentations unitaires des groupes de Lie nilpotents  [ Intertwining of restriction of unitary representations of nilpotent Lie groups ]
Annales de l'Institut Fourier, Volume 51 (2001) no. 2, p. 395-429

We give in this paper a desintegration into explicit irreducible of the restrictions to connected closed subgroups of a unitary and irreducible representations on nilpotent Lie group. We describe also an intertwining operator which does not take into account the multiplicities of the desintegration.

Nous donnons dans cet article une désintégration en irréductibles explicite des restrictions aux sous-groupes connexes fermés des représentations unitaires et irréductibles pour les groupes de Lie nilpotents simplement connexes. Ainsi, nous décrivons un opérateur d'entrelacement qui ne tient pas compte des multiplicités intervenant dans la désintégration.

DOI : https://doi.org/10.5802/aif.1827
Classification:  22-XX
Keywords: nilpotent Lie group, representation, orbit, desintegration, polarization, algebraic set
@article{AIF_2001__51_2_395_0,
     author = {Baklouti, Ali and Ludwig, Jean},
     title = {Entrelacement des restrictions des repr\'esentations unitaires des groupes de Lie nilpotents},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {51},
     number = {2},
     year = {2001},
     pages = {395-429},
     doi = {10.5802/aif.1827},
     zbl = {0972.22006},
     mrnumber = {1824959},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2001__51_2_395_0}
}
Baklouti, Ali; Ludwig, Jean. Entrelacement des restrictions des représentations unitaires des groupes de Lie nilpotents. Annales de l'Institut Fourier, Volume 51 (2001) no. 2, pp. 395-429. doi : 10.5802/aif.1827. http://www.numdam.org/item/AIF_2001__51_2_395_0/

[1] A. Baklouti; J. Ludwig Désintégration des représentations monomiales des groupes de Lie nilpotents, Journal of Lie Theory, Tome 9 (1999) no. 1, pp. 157-191 | MR 1680003 | Zbl 0921.22006

[2] I. Brown Dual Topology of a nilpotent Lie group, Ann. Sci. École Normale Sup., Tome 6 (1973), pp. 407-411 | Numdam | MR 352326 | Zbl 0284.57026

[3] L. Corwin; F.P. Greenleaf A canonical approach to multiplicity formulas for induced and restricted representations of nilpotent Lie groups, Communications on Pure and Applied Mathematics, Tome XLI (1988), pp. 1051-1088 | Article | MR 968489 | Zbl 0667.22004

[4] L. Corwin; F.P. Greenleaf Spectrum and Multiplicities for Restrictions of Unitary Representation in Nilpotent Lie Groups, Pacific Journal of Mathematics, Tome 135 (1988) no. 2, pp. 233-267 | MR 968611 | Zbl 0628.22007

[5] H. Fujiwara Sur les restrictions des représentations unitaires des groupes de Lie résolubles exponentiels, Invent. Math., Tome 104 (1991), pp. 647-654 | Article | MR 1106754 | Zbl 0702.22012

[6] R.E. Howe On the connection between nilpotent groups and oscillatory integrals associated to singularities, Pacific Journal of Mathematics, Tome 73 (1977), pp. 329-364 | MR 578891 | Zbl 0383.22009

[7] J. Ludwig; H. Zahir On the Nilpotent - Fourier Transform, Letters in Mathematical Physics, Tome 30 (1994), pp. 23-34 | Article | MR 1259193 | Zbl 0798.22004

[8] G. Grélaud On representations of simply connected nilpotent and solvable Lie groups (1993) (Prépublication no 76. Univ. de Poitiers)

[9] A.A. Kirillov Unitary representations of nilpotent Lie groups, Uspekhi Mat. Nauk., Tome 17 (1962) no. 4, pp. 57-110 | MR 142001 | Zbl 0106.25001

[10] G. Lion Intégrale d'entrelacement sur des groupes de Lie nilpotents et indices de Maslov, Lect. Notes in Math., Tome 587 (1977), pp. 160-176 | Article | Zbl 0391.22008

[11] R. Lipsman Orbital parameters for induced and restricted representation, Trans. Amer. Math. Soc., Tome 313 (1989), pp. 433-473 | Article | MR 930083 | Zbl 0683.22009

[12] R. Lipsman Restricting Representations of Completely Solvable Lie Groups, Can. J. Math., Tome XLII (1990) no. 5, pp. 790-824 | Article | MR 1080997 | Zbl 0724.22007

[13] L. Pukansky Leçons sur les représentations des groupes, Dunod, Paris (1967) | MR 217220 | Zbl 0152.01201

[14] M. Vergne Construction de sous-algèbres subordonnées à un élément du dual d'une algèbre de Lie résoluble, C. R. Acad. Sci., (Paris), Tome 270 (1970), pp. 173-175 | MR 254113 | Zbl 0209.06701

[14] M. Vergne Construction de sous-algèbres subordonnées à un élément du dual d'une algèbre de Lie résoluble, C. R. Acad. Sci., (Paris), Tome 270, pp. 704-707 | MR 255628 | Zbl 0209.06702